Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Universitatis Matthiae Belii series Mathematics, volume 10
Published by Univerzita Mateja Bela.
Year of issue 2003.
ISBN 80-8055-812-4
Pages 64
Chief Editor Roman Nedela
Managing Editor Petr Hliněný

Full issue can be downloaded here as Download PDF PDF (1.3 MB).
Contents
1. 
 Pages 3-8
 by Marian Grendár Jr. and Marian Grendár
 Download Download PDF PDF (123 KB)
 
2. 
 Pages 9-15
 by Pavel Híc and Milan Pokorný
 Download Download PDF PDF (106 KB)
 
3. 
 Pages 17-19
 by Petr Hlinĕný
 Download Download PDF PDF (303 KB)
 
4. 
 Pages 21-42
 by Ján Karabáš and Roman Nedela
 Download Download PDF PDF (418 KB)
 
5. 
 Pages 43-49
 by Rudolf Zimka
 Download Download PDF PDF (86 KB)
 
6. 
 Pages 51-62
 by Ján Kollár, Peter Václavík and Jaroslav Porubän
 Download Download PDF PDF (139 KB)
 
 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016  
  Issue 2017